# SDR CA090606002

- Difficulty date: June 5, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 7,653 hours
- Engine: Pwa R134059
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Bracket
- Part number: C3FS16911
- Condition: Corroded
- Location: Bs 427
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ACFT WAS BEING CHANGED OVER TO FLOATS THUS THE TAILWHEEL STEERING SYS WAS REMOVED. THE BRACKET THAT SUPPORTS THE RUDDER QUADRANT ASSY AT STA 427.00 WAS FOUND TO BE BROKEN AT THE UPPER RT SUPPORT ARM. THE ASSY WAS REMOVED AND FOUND TO BE HEAVILY CORRODED.   IT WAS NOTED THAT THE ACFT HAD UNDER GONE AN INSP RECENTLY. MORE DETAIL INSP MAY BE REQUIRED WITH AGING ACFT.
